# SDR SWAA2025070186381

- Difficulty date: June 28, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 42,251 hours, 19,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT MID-CABIN IS LOOSE.<[01] RESECURED EMERGENCY EXIT SIGN MID-CABIN IN REFERENCE TO AMM 33-51-01. OPS CHECKS GOOD.
